Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 1, Pages 37-43
http://dx.doi.org/10.1155/S016117120000171X

Recapturing semigroup compactifications of a group from those of its closed normal subgroups

1Department of Mathematics, University of Birjand, Birjand, Iran
2Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran

Received 8 January 1998; Revised 20 June 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. R. Miri and M. A. Pourabdollah, “Recapturing semigroup compactifications of a group from those of its closed normal subgroups,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 1, pp. 37-43, 2000. https://doi.org/10.1155/S016117120000171X.